RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pulkina, Ludmila Stepanovna

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 28

Number of views:
This page:3915
Abstract pages:7679
Full texts:3461
References:821
Pulkina, Ludmila Stepanovna
Professor
Doctor of physico-mathematical sciences (1975)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Website: http://samdiff.ru/~louise
Keywords: hyperbolic equations; boundary value problems; nonlocal conditions; loaded equations.

Subject:

Well-posedness of certain nonlocal problems with integral conditions for hyperbolic equations is proved. Sufficient conditions for the existence and uniqueness of generalized solutions to nonlocal problems for linear, quasilinear and loaded hyperbolic equations in function Sobolev type spaces are obtained.

Biography

Graduated from the Gorky State University, faculty of Mathematics and mechanics, dept. of differential equations.

   
Main publications:
  1. L. S. Pulkina, “Nelokalnaya zadacha s integralnymi usloviyami dlya kvazilineinogo giperbolicheskogo uravneniya”, Matem. zametki, 70:1 (2001), 88–95  mathnet  crossref  mathscinet  zmath  elib; Math. Notes, 70:1 (2001), 79–85  crossref  isi
  2. L. S. Pulkina, “O razreshimosti v $L_2$ nelokalnoi zadachi s integralnymi usloviyami dlya giperbolicheskogo uravneniya”, Differ. uravn., 36:2 (2000), 279–280  zmath; L. S. Pulkina, “The $L_2$ solvability of a nonlocal problem with integral conditions for a hyperbolic equation”, Differ. Equ., 36:2 (2000), 316–318  crossref  zmath
  3. Pulkina L. S., “Solution to nonlocal problems of pseudohyperbolic equations”, EJDE, 2014:116 (2014), 1–9 http://ejde.math.txstate.edu/Volumes/2014/116/pulkina.pdf
  4. L. S. Pulkina, “Kraevye zadachi dlya giperbolicheskogo uravneniya s nelokalnymi usloviyami I i II roda”, Izv. vuzov. Matem., 2012, № 4, 74–83  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 62–69  crossref  scopus

http://www.mathnet.ru/eng/person17853
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:pulkina.ludmila-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/211116
http://elibrary.ru/author_items.asp?authorid=416608
http://orcid.org/0000-0001-7947-6121
http://www.researcherid.com/rid/C-1180-2017
http://www.scopus.com/authid/detail.url?authorId=6506395220
https://www.researchgate.net/profile/Liudmila_Pulkina

Publications in Math-Net.Ru
2019
1. L. S. Pulkina, V. A. Kirichek, “Solvability of a nonlocal problem for a hyperbolic equation with degenerate integral conditions”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:2 (2019),  229–245  mathnet
2017
2. A. B. Beylin, L. S. Pulkina, “A problem on longitudinal vibration in a short bar with dynamical boundary conditions”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, 4,  7–18  mathnet  elib
3. A. B. Beylin, L. S. Pulkina, “A problem on vibration of a bar with unknown boundary condition on a part of the boundary”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, 2,  7–14  mathnet  elib
4. V. A. Kirichek, L. S. Pulkina, “Problem with dynamic boundary conditions for a hyperbolic equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, 1,  21–27  mathnet  elib
2016
5. L. S. Pul'kina, A. E. Savenkova, “A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 10,  41–52  mathnet; Russian Math. (Iz. VUZ), 60:10 (2016), 33–43  isi  scopus
6. L. S. Pulkina, “A problem with dynamic nonlocal condition for pseudohyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 9,  42–50  mathnet; Russian Math. (Iz. VUZ), 60:9 (2016), 38–45  isi  scopus
7. L. S. Pulkina, A. E. Savenkova, “A problem with nonlocal integral condition of the second kind for one-dimensional hyperbolic equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:2 (2016),  276–289  mathnet  zmath  elib
8. L. S. Pulkina, A. E. Savenkova, “A problem with second kind integral conditions for hyperbolic equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, 1-2,  33–45  mathnet  elib
2015
9. A. B. Beylin, L. S. Pulkina, “Problem on vibration of a bar with nonlinear second-order boundary damping”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 3(125),  9–20  mathnet  elib
2014
10. S. V. Kirichenko, L. S. Pul'kina, “A problem with nonlocal initial data for one-dimensional hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 9,  17–26  mathnet; Russian Math. (Iz. VUZ), 58:9 (2014), 13–21  scopus
11. A. B. Beylin, L. S. Pulkina, “Task on longitudinal vibrations of a rod with dynamic boundary conditions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 3(114),  9–19  mathnet
2012
12. L. S. Pul'kina, “A nonlocal problem for a hyperbolic equation with integral conditions of the 1st kind with time-dependent kernels”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 10,  32–44  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:10 (2012), 26–37  scopus
13. L. S. Pul'kina, “Boundary value problems for a hyperbolic equation with nonlocal conditions of the I and II kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 4,  74–83  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 62–69  scopus
14. Ludmila S. Pulkina, “Problems with nonlinear boundary conditions for a hyperbolic equation”, Tr. Mat. Inst. Steklova, 278 (2012),  208–216  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 199–207  isi  elib  scopus
2011
15. L. S. Pulkina, M. V. Strigun, “Two initial-boundary value problems with nonlineal boundary conditions for one-dimension hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, 2(83),  46–56  mathnet
2010
16. L. S. Pulkina, A. V. Dyuzheva, “Nonlocal problem with time-dependent Steklov's boundary conditions for hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, 4(78),  56–64  mathnet
2009
17. L. S. Pulkina, O. M. Kechina, “Non-local problem with integral conditions for hyperbolic equation in characteristic rectangle”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2009, 2(68),  80–88  mathnet
2006
18. A. I. Kozhanov, L. S. Pulkina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations”, Differ. Uravn., 42:9 (2006),  1166–1179  mathnet  mathscinet; Differ. Equ., 42:9 (2006), 1233–1246
19. L. S. Pulkina, E. N. Klimova, “A nonlocal boundary value problem for a nonlinaer one dimensional ware equation”, Matem. Mod. Kraev. Zadachi, 3 (2006),  192–195  mathnet
20. L. S. Pulkina, “Об одном классе нелокальных задач и их связи с обратными задачами”, Matem. Mod. Kraev. Zadachi, 3 (2006),  190–192  mathnet
2004
21. L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for a Hyperbolic Equation”, Differ. Uravn., 40:7 (2004),  887–892  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 947–953
2003
22. L. S. Pulkina, “A Mixed Problem with Integral Condition for the Hyperbolic Equation”, Mat. Zametki, 74:3 (2003),  435–445  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 411–421  isi  scopus
2002
23. L. S. Pulkina, “A Nonlocal Problem for a Loaded Hyperbolic Equation”, Tr. Mat. Inst. Steklova, 236 (2002),  298–303  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 236 (2002), 285–290
2001
24. L. S. Pulkina, “A Nonlocal Problem with Integral Conditions for the Quasilinear Hyperbolic Equation”, Mat. Zametki, 70:1 (2001),  88–95  mathnet  mathscinet  zmath  elib; Math. Notes, 70:1 (2001), 79–85  isi
2000
25. L. S. Pulkina, “The $L_2$ solvability of a nonlocal problem with integral conditions for a hyperbolic equation”, Differ. Uravn., 36:2 (2000),  279–280  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 316–318
1996
26. N. D. Golubeva, L. S. Pulkina, “A nonlocal problem with integral conditions”, Mat. Zametki, 59:3 (1996),  456–458  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 326–328  isi
1992
27. L. S. Pulkina, “Certain nonlocal problem for a degenerate hyperbolic equation”, Mat. Zametki, 51:3 (1992),  91–96  mathnet  mathscinet  zmath; Math. Notes, 51:3 (1992), 286–290
1991
28. L. S. Pulkina, “A nonclassical problem for a degenerate hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 11,  48–51  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:11 (1991), 49–51

2015
29. I. V. Astashova, L. S. Pulkina, “Vladimir Alexandrovich Kondratiev (on the 80 anniversary from the date of birth)”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 6(128),  9–11  mathnet  elib
2010
30. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019